# SDR K2DA2019052800001

- Difficulty date: April 17, 2019
- Submitted: May 28, 2019
- Operation: Air carrier
- Aircraft: N58243
- Make and model: Hughes 369D
- Aircraft serial: 410934D
- Aircraft time: 25,535 hours, 17,113 cycles
- Engine: Allsn 250C20B
- Engine time: 21,408 hours, 22,672 cycles
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Part number: 23053176
- Part serial: FF44542
- Condition: Stuck
- Location: Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PILOT PERFORMED ENGINE POWER ASSURANCE CHECK AT 80% TQ AND 2,000 FT AGL AND REPORTED A +1* ON THE POWER CHECK WHICH WAS A SIGNIFICANT DIFFERENCE IN THE POWER CHECK TAKEN THE DAY PRIOR (+30). UPON LANDING, MAINTENANCE PERSONNEL WERE CALLED AND IT WAS DISCOVERED THAT THE BLEED VALVE WAS STUCK CAUSING THE ENGINE TO RUN HOT AND ALSO THE DIAPHRAGM WAS TORN. BLEED VALVE HAD 768.0 TSO.
